# SDR ASAA2022010937133

- Difficulty date: January 9, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,187 hours, 16,290 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN RECALL AFTER START, RECEIVED ZONE TEMP ON CONT CABIN. GROUNDED - YES. PERFORMED PTZ BITE PROCEDURES REF B737-800 FIM 21-62 TASK 801, FOUND FLT DECK TRIM VALVE FAULT LOGGED ON PZTC 2. FAULT CLEARED, PACK ZONE TEMP CONTROL GROUND VERIFICATION GOOD.
